A Fluoroquinolone Toxicity Post Goes Viral

A post about fluoroquinolone toxicity, i.e. getting “floxed,” i.e. getting “ruined” by Cipro, has gone viral.

Check it out!

This antibiotic will ruin you.

It has been shared more than 10,000 times on Facebook (probably closer to 20,000 – the web site stops updating each share after 10,000 shares) – including more than 6,000 shares from The Fluoroquinolone Wall of Pain Facebook page.

It is resonating with thousands of people, who are not only reading it, they are sharing it. It has been viewed by MILLIONS of people. The author, Amy, posted on her facebook page that, in just a couple days, the post has been viewed more than 4 million times. That’s amazing!

Please shareThis antibiotic will ruin you with your friends and family. It’s getting through to people. It’s informing people. It’s connecting people.

Thank you, Amy, for sharing your journey and your story, and for doing it in a way that has resonated with so many people!

This post has done more to get the word out about the dangers of fluoroquinolone antibiotics (Cipro/ciprofloxacin, Levaquin/levofloxacin, Avelox/moxifloxacin, Floxin/ofloxacin, and a few others) than 90% of the other posts, media stories, etc. that have been produced. It has gone viral. It has gone so viral that people are writing about it going viral, including WOMAN SAYS FLOUROQUINOLONES ANTIBIOTICS ‘WILL RUIN YOU,’ GETS 40K FACEBOOK LIKES on Inquistr.com (which, I believe is part of Buzzfeed), and, obviously, this post.

Viral posts aren’t something that happens every day, so, CONGRATULATIONS, Amy! Most importantly, her viral post, This antibiotic will ruin you, is increasing awareness about fluoroquinolone toxicity.

This antibiotic will ruin you has more than 1,000 comments on it – many of which are from fellow “floxies.” Amy has stated (on facebook) that she wants to respond to all of them, but that she’s drowning in the volume of comments. Can you, my friends in the “floxie” community, who are experts in fluoroquinolone toxicity, please help her? Please take some time to respond to some of the people who have commented on This antibiotic will ruin you. Your help will be appreciated!

The viral nature of the post has given us a window of opportunity to inform people about fluoroquinolone toxicity, and to support those who are going through it who didn’t realize that there is a support network available. Any help that you can provide in further spreading the post, and helping to answer comments on the post, will help. Thank you!

 

 

Tagged: , , , , ,

6 thoughts on “A Fluoroquinolone Toxicity Post Goes Viral

  1. L. M. Piccoli October 24, 2017 at 7:22 am Reply

    I took Cipro many times in my life for bladder infections. The last time 12 years ago I took it for 19 days, I had a compromised left foot with plantar fasciitis. Within 2 days of completing my round if Cipro I tore my tendon in my left foot. When I went to get an ultrasound I told my doctor that I thought it was a direct result from taking Cipro. I said maybe you think I’m crazy…… he said no you are absolute correct.

  2. Dan Jervis February 17, 2018 at 3:08 pm Reply

    My chronicity has been headache/nausea 24/7, since May
    1996. When I ask doctors, they all dodge the question. I have the Fluoroquinalone Solution book, and am trying to save my own life from suicide.

  3. Tina March 28, 2018 at 9:22 am Reply

    just took 4 days of Cipro and 2 of avelox…I stopped it as I was supposed to take it 10 days
    I was taking it for what may have been diviticulitis. I was depressed., face flushing loss of appetite and weight and anxious..the Pharmacist said its a black label drug and the good outweighs the bad ..REALLY ????????

  4. Brad March 29, 2018 at 3:20 am Reply

    Why isn’t it taken off the market and why
    Do doctors still perscribe it

  5. Brad March 29, 2018 at 3:20 am Reply

    Why isn’t it taken off the market and why
    Do doctors still perscribe it

  6. ron hydrick July 13, 2018 at 10:10 am Reply

    my understanding (brad and others)thde reason it stays on the market is the benefits outweigh the risk in certain situations.it is now an antibiotic with an fda warning.are doctors aware, since they’re only writing the prescription, not prescribing?i’m unsure. i do know they obviously wouldn’t be seeing the warning from the box like the pharmacist would.how many people even think to go back to their doctor after being floxed?
    for me i got the tendonitis.i took four days of levaquin.so when i couldn’t walk from knee,and ankle pain it wasn’t the doctor i was thinking of, i’d seen him for a cough.
    as the problem attacked every joint walking it’s way through my body it was then i read the side effects including tendonitis which may affect 1in 99000.strangely the label seems to insist that this could be a permanent problem because it has somehow disrupted the patients dna.i hope not.
    but back to why it’s on the market. there are certain life threatening diseases and bacteria that will only respond to these super antibiotics. i for one don’t fault my doctor i saw.he was merely reacting to me and this ongoing cough that i couldnt seem to cure.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: